# SDR 97FDEA00458

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19720
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Corroded
- Location: Bs 1162-1168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0430 005 FOUND MATERIAL LOSS IN SKIN GREATER THAN 10 PERCENT BS 1162 - 1168, STR 10R.  CUT OUT DAMAGED SECTION OF SKIN LAP BS 1162 - 1168, STR 10R AND REPAIRED IAW FED EA 7-5310-34193.  ALODINED AND PRIMED AREA IAW FED SRM 51-10-6.  PAINTED REPAIR IAW FED AERODYNAMICALLY SEALED IAW FED SRM 51-31-00.
